# SDR ASAA0210335

- Difficulty date: November 27, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 328, RIGHT BUTTOCK LINE 11-45 CORRODED.  REMOVED, FABRICATED AND INSTALLED UPPER CHORD PER SRM.  (M)
